# SDR AALA201712299046

- Difficulty date: December 12, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818204
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF THE FLOOR SUPPORT AT FORWARD GALLEY AREA, BETWEEN FRAMES 12 TO 24, +Y254.  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, AND DRAWING D53110920.
